MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) BLAZER® II HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC - COSTA RICA (HEREDIA) BLAZER® II HTD; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number M0045031THK20
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by manufacturer: the device was returned for analysis.Visual inspection was performed and a sticky substance was noted on the distal tip, on the shaft between the distal tip and ring 1, and on ring 1.Electrical test was performed and the device was found within specifications.No opens or shorts were found.The steering knob and the tension control knob functioned properly on both lock and unlock positions.The residue on the tip of the catheter was analyzed and was verified that the residues did not originate in manufacturing.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The root cause is not confirmed as there was no evidence of the alleged issue or any anomalies which could have contributed to the reported difficulty.(b)(4).
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2017.It was reported there was no signal from the catheter distal tip side.A blazer¿i htd was selected for use.During procedure, it was noted that there was no signal from the distal tip side of the catheter.Furthermore, the cable was replaced but the issue persisted.The device was replaced with another of the same device and the procedure was completed.No patient complications were reported and the patient status was good.However, device analysis revealed a foreign sticky substance on the distal tip.

Brand Name
BLAZER® II HTD
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (HEREDIA)
302 parkway
la aurora
heredia
CS 
MDR Report Key6701021
Report Number2134265-2017-06811
Device Sequence Number1948256
Product Code LPB
UDI-Device Identifier08714729172055
UDI-Public(01)08714729172055(17)20191124(10)20003499
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2019
Device Model NumberM0045031THK20
Device Catalogue Number5031THK2
Device Lot Number20003499
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2017
Initial Report FDA Received Date07/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR